MathSciNet Relay Station
MathSciNet bibliographic data
MR1932535 47A50 (45A05 46B50 47N20)
Chandler-Wilde, Simon N.; Zhang, Bo A generalized collectively compact operator theory with an application to integral equations on unbounded domains. J. Integral Equations Appl. 14 (2002), no. 1, 11–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement